# SDR CA991007035

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Condition: Failed
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR NOT MAINTAINING ROTOR RPM AND GRADUALLY DEGRADING.  UNIT HAD ONLY BEEN INSTALLED FOR 53 HOURS.  UNIT REPLACED.
